# SDR SWAA2023080474852

- Difficulty date: July 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS140 AT LT WING 2023-422526 IAW DGW NAME PART IS CLIP ASSY 115A2000 REV-<[01] REPLACED ANGLE TRAILING EDGE LOCATED IRSS140 AT LT WING; MEASURE CRACK IS L=0.817? TOOL USED CALIPER P/N: 500-193-30; S/N: 0039393; DUE DATE: 02-OCT-23 IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2000 SHEET 21 REV -;[02] REPLACED ANGLE ( CLIP ASSY ) IAW DWG TRAILING EDGE LOCATED IRSS140 AT LT WING; MEASURE CRACK IS L=0.817? TOOL USED CALIPER P/N: 500-193-30; S/N: 0039393; DUE DATE: 02-OCT-23 IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2000 SHEET 21 REV -
